MathSciNet Relay Station
MathSciNet bibliographic data
MR1460074 45J05 (34K30)
Ntouyas, S. K.; Tsamatos, P. Ch. Global existence for semilinear evolution integrodifferential equations with delay and nonlocal conditions. Appl. Anal. 64 (1997), no. 1-2, 99–105.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement